# SDR 2003FA0001126

- Difficulty date: October 23, 2003
- Submitted: November 5, 2003
- Operation: General aviation
- Aircraft: N17124
- Make and model: Stnson SR8E
- Aircraft serial: 9806
- Engine: Lyc R68013
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Screw
- Part number: 559E
- Condition: Broken
- Location: Master Rod
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SB NR 126, 41.146,  HAD NOT BEEN COMPLIED WITH.  THE SAFETY WIRE LOCKING THE KNUCKLE PIN LOCKPLATE SCREWS HAD BROKEN, ALLOWING THE KNUCKLE PINS TO BACK OUT OF THE MASTER ROD.  THE TOPS OF THE KNUCKLE PINS WERE MACHING INTO THE CAMSHAFT.  FAILURE WAS IMMINENT.  (SW15200402816)(K)
